MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMAGARD KNITTED; VASCULAR POLYESTER GRAFT
Model Number HGK0010-40
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 11/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records, indicated that the graft was processed and inspected according to procedures and was therefore released following acceptable quality inspections and tests.Specifically, no anomaly was evidenced in the collagen coating records.The review of the water permeability testing records of products coated on the same day as the complaint device indicated values well within product specifications.Please note that water permeability testing is recognized by international standard for vascular grafts as the test to address the risk of blood leakage.One retention sample coated on the same day and under the same conditions as the involved device underwent water permeability testing.The test result indicated a value well within product specifications (< 5 ml/cm²/min).No conclusion can be drawn.However, the investigation performed would tend to indicate that the device was not defective at the time of manufacturing.
 
Event or Problem Description
It was reported that following an internal illiac artery surgery performed on (b)(6) 2017 at 12:30 pm, the blood pressure became unstable.A lot of bleeding was confirmed by computerized tomography (ct) scan.As a consequence, a second operation started at 18:00 pm, the bleeding was observed from several points of the graft surface.The bleeding was stopped by clamping and applying hemostatic agents (tacocom® and tisseel®).The graft remained implanted in the patient.Approximatively, 1.5l blood was lost, which required blood transfusion.The patient's condition was stable at the date of the report by the hospital.

Brand Name
HEMAGARD KNITTED
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key7141667
Report Number1640201-2017-00040
Device Sequence Number1132486
Product Code DSY
UDI-Device Identifier00384401014218
UDI-Public00384401014218
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberHGK0010-40
Device Catalogue NumberHGK0010-40
Device Lot Number13L28
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2017
Initial Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR